# SDR ASAA2018042224360

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 687 hours, 179 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 3150 · Central Warning
- Part: Fault Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE MINOR FAULT ON UPPER ECAM AFTER TOUCHDOWN.  ACFT GROUNDED.  PERFORMED AN OPERATIONAL CHECK OF THE NR 1 ENGINE IAW TSM 77-11-00-810-840-A. OPS CHECKED GOOD,  NO DEFECTS OR FAULT MESSAGES NOTED.   ACFT OK FOR SERVICE.
